Framed knot contact homology

Published

Journal Article

We extend knot contact homology to a theory over the ring ℤ[λ±1, μ±1] with the invariant given topologically and combinatorially. The improved invariant, which is defined for framed knots in S3 and can be generalized to knots in arbitrary manifolds, distinguishes the unknot and can distinguish mutants. It contains the Alexander polynomial and naturally produces a two-variable polynomial knot invariant that is related to the A-polynomial.

Full Text

Duke Authors

Cited Authors

  • Ng, L

Published Date

  • February 1, 2008

Published In

Volume / Issue

  • 141 / 2

Start / End Page

  • 365 - 406

International Standard Serial Number (ISSN)

  • 0012-7094

Digital Object Identifier (DOI)

  • 10.1215/S0012-7094-08-14125-0

Citation Source

  • Scopus